advertisement
Question
Posted by: charleen | 2011-03-25

bipolar and sex drive

I am 28 years old and I find it very hard to reach climax these days. I was diagnosed over a year ago but this problem only started happening recently
Here is a list of meds I take:
-Geodon
-Valuim
-Trepiline
-Sandoz Flunitrzempan
-Epitec
-Epilen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Charleen

Unfortunately, it is a side-effect from your medication, especially the benzodiazepams can have this effect. Cosmetic surgeons can enhance the g-spot area with an injection and I suggest that you consult one in order to get more details. This will hopefully improve your sexual pleasure.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement